31 found
Order:
  1.  13
    Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
  2.  20
    H. Jerome Keisler. Model Theory. Actes du Congrès International des Mathématiciens 1970, Gauthier-Villars, Paris 1971, Vol. 1, Pp. 141–150. [REVIEW]C. C. Chang - 1973 - Journal of Symbolic Logic 38 (4):648.
  3.  15
    G. Kreisel and J. L. Krivine. Elements of Mathematical Logic. . North-Holland Publishing Company, Amsterdam1967, Xi + 222 Pp. [REVIEW]C. C. Chang - 1969 - Journal of Symbolic Logic 34 (1):112.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  4. Omitting Types of Prenex Formulas.C. C. Chang - 1967 - Journal of Symbolic Logic 32 (1):61-74.
  5.  12
    Jörg Flum. A Remark on Infinitiary Languages. The Journal of Symbolic Logic, Vol. 36 No. 3 , Pp. 461–462.C. C. Chang - 1972 - Journal of Symbolic Logic 37 (4):764.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  6.  26
    A Weak Completeness Theorem for Infinite Valued First-Order Logic.L. P. Belluce & C. C. Chang - 1963 - Journal of Symbolic Logic 28 (1):43-50.
  7.  22
    Modal Model Theory.C. C. Chang - 1973 - In A. R. D. Mathias & H. Rogers (eds.), Cambridge Summer School in Mathematical Logic. New York: Springer Verlag. pp. 599--617.
  8.  33
    Hêng-San Kao. Kuan-Yü Łoś Ho Suszko “Lun Mu-Hsing Ti K'uo-Chung ” I Wen Chih Jo-Kan Hsiu-Cheng Ho Chien-Hua ”). Shuxue Jinzhan , Vol. 6 No. 4 , Pp. 388–390. [REVIEW]C. C. Chang - 1971 - Journal of Symbolic Logic 36 (2):339-339.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  9.  23
    Henkin Leon. Two Concepts From the Theory of Models.C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):95-96.
  10.  13
    A Weak Completeness Theorem for Infinite Valued First-Order Logic.Bruno Scarpellini, L. P. Belluce & C. C. Chang - 1971 - Journal of Symbolic Logic 36 (2):332.
  11.  4
    Review: R. S. Pierce, A Note on Complete Boolean Algebras. [REVIEW]C. C. Chang - 1959 - Journal of Symbolic Logic 24 (3):251-252.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  12.  17
    Wu Yen-Yi. Shu hsüeh chia huei pu huei pei chi ch'i tai t'i . K'o hsüeh chiao yü , vol. 11 no. 3 , pp. 33–38.C. C. Chang - 1969 - Journal of Symbolic Logic 34 (3):521-521.
    Direct download (3 more)  
    Translate
     
     
    Export citation  
     
    Bookmark  
  13.  16
    Robinson Abraham. Applications to Field Theory. Summaries of Talks Presented at the Summer Institute for Symbolic Logic, Cornell University, 1957, 2nd Edn., Communications Research Division, Institute for Defense Analyses, Princeton, N.J., 1960, Pp. 326–331. [REVIEW]C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):97-97.
  14.  11
    On Closure Under Direct Product.C. C. Chang & Anne C. Morel - 1958 - Journal of Symbolic Logic 23 (2):149-154.
  15.  12
    Christensen D. J. And Pierce R. S.. Free Products of Α-Distributive Boolean Algebras. Mathematica Scandinavica, Vol. 7 , Pp. 81–105. [REVIEW]C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):99-100.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  16.  11
    Keisler H. Jerome. Ultraproducts and Elementary Classes. Koninklijke Nederlandse Akademie van Wetenschappen, Proceedings, Series A, Vol. 63 , Pp. 477–495; Also Indagationes Mathematicae, Vol. 23 , Pp. 477–495. [REVIEW]C. C. Chang - 1962 - Journal of Symbolic Logic 27 (3):357-358.
  17.  11
    Kochen Simon. Ultraproducts in the Theory of Models. Annals of Mathematics, Ser. 2 Vol. 74 No. 2 , Pp. 221–261.C. C. Chang - 1962 - Journal of Symbolic Logic 27 (3):355-357.
  18.  17
    Review: H. Jerome Keisler, Model Theory. [REVIEW]C. C. Chang - 1973 - Journal of Symbolic Logic 38 (4):648-648.
  19.  16
    Review: D. J. Christensen, R. S. Pierce, Free Products of $Propto$-Distributive Boolean Algebras. [REVIEW]C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):99-100.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark  
  20.  10
    Pierce R. S.. Distributivity and the Normal Completion of Boolean Algebras. Pacific Journal of Mathematics, Vol. 8 , Pp. 133–140. [REVIEW]C. C. Chang - 1959 - Journal of Symbolic Logic 24 (3):251-251.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  21.  8
    Pierce R. S.. A Note on Complete Boolean Algebras. Proceedings of the American Mathematical Society, Vol. 9 , Pp. 892–896. [REVIEW]C. C. Chang - 1959 - Journal of Symbolic Logic 24 (3):251-252.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  22.  18
    The Writing of the MV-Algebras.C. C. Chang - 1998 - Studia Logica 61 (1):3-6.
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark  
  23.  4
    Review: R. S. Pierce, Distributivity and the Normal Completion of Boolean Algebras. [REVIEW]C. C. Chang - 1959 - Journal of Symbolic Logic 24 (3):251-251.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  24.  8
    Review: Yen-Yi Wu, Can the Mathematician Be Replaced by a Machine? [REVIEW]C. C. Chang - 1969 - Journal of Symbolic Logic 34 (3):521-521.
  25.  10
    Review: H. Jerome Keisler, Ultraproducts and Elementary Classes. [REVIEW]C. C. Chang - 1962 - Journal of Symbolic Logic 27 (3):357-358.
  26.  7
    Review: G. Kreisel, J. L. Krivine, Elements of Mathematical Logic. [REVIEW]C. C. Chang - 1969 - Journal of Symbolic Logic 34 (1):112-112.
  27.  8
    Review: Abraham Robinson, Applications to Field Theory. [REVIEW]C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):97-97.
  28.  5
    Robinson Abraham. Note on a Problem of L. Henkin.C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):96-96.
  29.  8
    An Improved Prenex Normal Form.C. C. Chang & H. Jerome Keisler - 1962 - Journal of Symbolic Logic 27 (3):317-326.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  30.  4
    Review: Abraham Robinson, Note on a Problem of L. Henkin. [REVIEW]C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):96-96.
  31.  4
    Bemerkungen Zum Komprehensionsaxiom.Thoralf Skolem, C. C. Chang & Jens Erik Fenstad - 1967 - Journal of Symbolic Logic 32 (1):128-129.
    Direct download  
     
    Export citation  
     
    Bookmark